MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT

ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT
Catalog Number 09793178001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mg2 reagent lot number was 75024001 with an expiration date of 30-jun-2025.The field service engineer (fse) replaced the reagent probe and performed reagent probe adjustments.The rinse station and main water pressure were adjusted.The fluidic levels were checked and adjusted.Calibration was last performed on 10-apr-2024 and was acceptable.Qc was acceptable.An "abnormal aspiration" alarm was observed on the alarm trace data.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter questioned the results for roche diagnostics magnesium reagent (mg2), creatine, and alt for multiple patient samples tested on a cobas pure instrument.The customer provided examples of discrepant results for 2 patient samples tested for mg2.Patient 1 initial result was 3.2 mg/dl.The repeat result was 2.3 mg/dl.Patient 2 initial result was 2.9 mg/dl.The repeat result was 2.0 mg/dl.The samples were repeated as the initial results did not correspond to the patient¿s clinical history.The repeat results were believed to be correct.The questionable results were not reported outside of the laboratory.

Brand Name
COBAS PURE SAMPLE SUPPLY UNIT
Common Device Name
SAMPLE SUPPLY UNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19313173
Report Number1823260-2024-01444
Device Sequence Number19608597
Product Code JQP
UDI-Device Identifier07613336220146
UDI-Public07613336220146
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793178001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown